Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 27 found articles
 
 
  A general theory of equilibrium selection in games
 
 
Title: A general theory of equilibrium selection in games
Author:
Appeared in: Discrete applied mathematics
Paging: Volume 26 (1990) nr. 1 pages 2 p.
Year: 1990
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands